MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; DENTAL IMPLANT
Model Number HT3.0LG
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), during clinical procedure, 3.0 driver welded into the platform of implant.Implant was removed and driver was still stuck.

Brand Name
SIMPLYLEGACY DRIVER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9710746
Report Number3001617766-2020-01602
Device Sequence Number10851497
Product Code NDP
UDI-Device Identifier10841307119890
UDI-Public10841307119890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model NumberHT3.0LG
Device Catalogue NumberHT3.0LG
Device Lot Number90792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR